# SDR USAA000663

- Difficulty date: April 30, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.75 INCH, RIGHT SIDE STATION 727D TO STATION 727E AT STRINGER 24R.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01 FIG 201.  (M)
